# SDR SWAA2024040560488

- Difficulty date: March 8, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 55,832 hours, 28,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR INTERCOSTAL AT STA 328+8 TO 328+8; LBL 12; WL 28.1.<[01] REMOVED CORROSION ON INTERCOSTAL AT BS 328+8 LBL 12 WL 208 L=2.0 W=.60 D= .026 MATERIAL ORIGINAL THICKNESS .080 MATERIAL REMAINING .054 FOUND TO BE OUT OF LIMITS PER SRM 53-10-51-1A-1 ALLOWABLE DAMAGE 1 ;REMOVED AND REPLACED INTERCOSTAL AT STA 328 - 344 ; LBL 12; WL 208.1. IAW SRM 51-40-02 AND DWG # 141A5400;[02] VERIFIED ALL STEPS AND CORRECTIVE ACTION ITEMS; CARD COMPLETE.
